# SDR 08FDEA01700

- Difficulty date: April 30, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65561502
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK 1R DOOR EXT SKIN IS BUCKLED/CRACKED AT UPPER HINGE CUT OUT UPPER EDGE, 4 INCHES FROM FWD END.  REMOVED DAMAGE AND CHECKED WITH HFEC, NO DEFECTS FOUND.  REMOVED LINER SUPPORT, VERIFIED MATERIAL, MADE A .040 INSURANCE CUT REF SRM 52-00-3 FIG 3 STEP 2.  FABRICATED UPPER DOUBLE, TREATED AND PRIMED.  INSTALLED DOUBLER AND PAINTED.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
